« 1500記事に到達 | トップページ | 東急プラザ »

2019年12月 3日 (火)

機械による症例報告の英訳 チェックとコメント

日本全国のイートモファンのみなさん、こんにちは。

Medical Translator NARITAです。

 

さて、以前に取り上げましたが、エーザイによる国内臨床第1相試験で治験薬の投与を終えた20歳代男性1人が死亡した問題について、厚生労働省による調査結果が公表されました。

 

Esai_20191202203301

 

「因果関係は否定できない」とのことです。

 

エーザイをソースクライアントとする医学翻訳仕事に関わっている翻訳者ならば、死亡に至るまでの経過に関する報告は当然翻訳依頼されることが予想されるので、専門用語や前後の表現並びに準専門的な記述をどのように英訳するかが気になると思います。

 

このところ、機械翻訳による英訳性能を試しているので、経過報告の部分を3つの機械翻訳エンジンに英訳させてみました。

症例報告は出来事がシンプルに記述されているだけなので、医学翻訳ビジネスの中で最も英訳しやすい文書の1つです。

 

Medical Translator NARITAによるチェック:

納品レベルに仕上げるのに最低でも修正が必要な英文を赤字にしています。

また、和文原稿のうち機械による解読に問題がある部分を赤字にしています。

 

Medical Translator NARITAのコメント:

「みらい翻訳」による英訳にもエラーがあるけど、ポストエディットしやすそうです。

「みらい翻訳」に入っている対訳コーパスの質が一番良いような印象です。

ただ、「みらい翻訳」と「みんなの自動翻訳」では大きな訳抜けが生じています。

「Google翻訳」では大きな訳抜けがないけど、ポストエディットが大変そう。

 

今回の症例報告に限っては、これら3つの機械翻訳エンジンのうち、「みらい翻訳」の質が一番良いのは間違いないところです。レベルの高い医学翻訳者がポストエディットするならば、スピードアップ・大量処理という効果は得られます。

 

でも、、、

 

問題点:

※機械翻訳の出力をプリエディットまたはポストエディットできるだけのレベルの高いエディターを確保できるのか?

※機械翻訳を利用している製薬会社や医療機関や大学が訳文だけを見て表面的な手直しを行い、事業や診療や研究に使って問題は生じないのか?

 

和文原稿 「みらい翻訳」による英訳

調査結果によると、死亡男性は最高用量(15mg/日)を10日間にわたって反復投与する実薬群の一人。計画に沿って6月11~20日の日程で投薬を済ませ、3日間の入院観察期間を経て、同24日午前に退院した。投与期間中に軽度~中程度の眠気や浮動性めまい、観察期間には軽度の悪心なども認められたが、それ以外は特段の異常を訴えなかった。

退院日当日の午後3時ごろ、男性は顔色が青ざめ、ひどくおびえた状態で自主的に墨田病院を訪問。その際、入院観察中に幻視や幻聴、不眠もあったことを告白した。診察した治験責任医師によると、心療内科の受診を勧めたが本人が拒否した。

医療機関側は男性が次第に落ち着きをみせ、受け答えもはっきりして容体が安定していたことなどを踏まえて経過観察を決断。翌日に医療従事者から連絡が行くことや次回来院日を確認した上で帰宅させたが、25日朝、男性はよじ登った電柱から飛び降りて死亡した。警察による捜査の結果、死亡は脳挫滅によるもので、退院後に他の薬物を使用した形跡は見当たらなかった。

治験責任医師やエーザイは、死亡は異常行動によるものであり、治験薬との因果関係は否定できないと判断している。

According to the survey results, the man who died was one of the active treatment group who received the highest dose (15 mg/day) repeatedly over a period of 10 days. According to the plan, he took medication from June 11 to 20, and after 3 days of hospitalization, he was discharged on the morning of June 24. Mild to moderate sleepiness and dizziness were observed during the treatment period, and mild nausea was observed during the observation period. The patient did not complain of any other abnormalities.

At about 3 PM on the day of his discharge from the hospital, the man, pale and frightened, visited Sumida Hospital voluntarily. At that time, he confessed that he had visual hallucinations, auditory hallucinations and insomnia during his hospitalization. According to the investigator who examined the patient, the patient was advised to go to the department of psychosomatic medicine, but he refused.

The medical institution decided to monitor the man after he gradually calmed down and his condition was stable. The man jumped from a utility pole on Sunday morning and died. A police investigation found that the death was due to cerebral contusion and that there was no evidence of other drug use after the patient was discharged from the hospital.

The investigators and Eisai concluded that the deaths were caused by abnormal behaviour and that a causal relationship with the study drug could not be ruled out.

 

 

和文原稿 「みんなの自動翻訳」による英訳

調査結果によると、死亡男性は最高用量(15mg/日)を10日間にわたって反復投与する実薬群の一人。計画に沿って6月11~20日の日程で投薬を済ませ、3日間の入院観察期間を経て、同24日午前に退院した。投与期間中に軽度~中程度の眠気や浮動性めまい、観察期間には軽度の悪心なども認められたが、それ以外は特段の異常を訴えなかった

退院日当日の午後3時ごろ、男性は顔色が青ざめ、ひどくおびえた状態で自主的に墨田病院を訪問。その際、入院観察中に幻視や幻聴、不眠もあったことを告白した。診察した治験責任医師によると、心療内科の受診を勧めたが本人が拒否した。

医療機関側は男性が次第に落ち着きをみせ、受け答えもはっきりして容体が安定していたことなどを踏まえて経過観察を決断。翌日に医療従事者から連絡が行くことや次回来院日を確認した上で帰宅させたが、25日朝、男性はよじ登った電柱から飛び降りて死亡した。警察による捜査の結果、死亡は脳挫滅によるもので、退院後に他の薬物を使用した形跡は見当たらなかった。

治験責任医師やエーザイは、死亡は異常行動によるものであり、治験薬との因果関係は否定できないと判断している。


According to the results of the survey, the deceased man was one of the active drug group who repeated the highest dose (15mg / day) for 10 days. According to the plan, the patient was given medication from June 11 to 20 and was discharged on the morning of June 24 after 3 days of hospitalizationMild to moderate sleepiness and dizziness were observed during the treatment period, and mild nausea was observed during the observation period. No other abnormalities were noted.
 
At about 3 p.m. on the day he was discharged from the hospital, the man voluntarily visited Sumida Medical Center in a pale and frightened condition. At that time, he confessed that he had visual hallucinations, auditory hallucinations and insomnia during his hospitalization. According to the investigator who examined the patient, he / she recommended a visit to the department of psychosomatic medicine, but refused.
 
The hospital decided to follow up the man after he gradually calmed down and his condition was stable. On the morning of March 25, the man jumped from a telephone pole and died. The police investigation found that the death was caused by brain damage and that no other drugs were used after the patient was discharged from the hospital.
 
The investigators and Eisai concluded that the death was caused by abnormal behavior and that a causal relationship with the investigational drug could not be denied.

 

 

和文原稿 「Google翻訳」による英訳

調査結果によると、死亡男性は最高用量(15mg/日)を10日間にわたって反復投与する実薬群の一人。計画に沿って6月11~20日の日程で投薬を済ませ、3日間の入院観察期間を経て、同24日午前に退院した。投与期間中に軽度~中程度の眠気や浮動性めまい、観察期間には軽度の悪心なども認められたが、それ以外は特段の異常を訴えなかった。

退院日当日の午後3時ごろ、男性は顔色が青ざめ、ひどくおびえた状態で自主的に墨田病院を訪問。その際、入院観察中に幻視や幻聴、不眠もあったことを告白した。診察した治験責任医師によると、心療内科の受診を勧めたが本人が拒否した。

医療機関側は男性が次第に落ち着きをみせ、受け答えもはっきりして容体が安定していたことなどを踏まえて経過観察を決断。翌日に医療従事者から連絡が行くことや次回来院日を確認した上で帰宅させたが、25日朝、男性はよじ登った電柱から飛び降りて死亡した。警察による捜査の結果、死亡は脳挫滅によるもので、退院後に他の薬物を使用した形跡は見当たらなかった。

治験責任医師やエーザイは、死亡は異常行動によるものであり、治験薬との因果関係は否定できないと判断している



According to the survey results, the deceased male is one of the active group who receives the highest dose (15 mg / day) over 10 days. The drug was administered according to the schedule on June 11-20, and the patient was discharged from the hospital on the morning of the same day through a 3-day hospitalization observation period. Mild to moderate drowsiness and dizziness were observed during the administration period, and mild nausea was observed during the observation period, but no other abnormalities were reported.

Around 3 pm on the day of discharge, the man voluntarily visited Sumida Hospital with a pale face and severely scared. At that time, he confessed that there were also hallucinations, hallucinations and insomnia during observation in the hospital. According to the investigator who examined the patient, he recommended to see a psychosomatic medicine department, but he refused.

The medical institution decided to follow up on the basis of the fact that men gradually calmed down, the answers were clear and the condition was stable. The next day, after confirming that the health care professional had contacted me and the next visit date, the man returned home, but in the morning of the 25th, the man jumped off the climbed utility pole and died. As a result of police investigation, death was due to brain destruction, and no evidence of other drugs was found after discharge.

Investigators and Eisai have determined that death is due to abnormal behavior and that a causal relationship with the study drug cannot be denied.

 

 

 

« 1500記事に到達 | トップページ | 東急プラザ »

コメント

コメントを書く

コメントは記事投稿者が公開するまで表示されません。

(ウェブ上には掲載しません)

« 1500記事に到達 | トップページ | 東急プラザ »

フォト

イートモ

  • 収録対訳件数
    10月19日現在:56,215件(イートモ7.1から3558件の増量) 医学翻訳の友 イートモ・トップ|なりた医学翻訳事務所

相互リンク

サイト内検索
ココログ最強検索 by 暴想